Consumer group sues FDA over Aricept safety

However, the group said the high dose has more-dangerous, potentially deadly side effects including vomiting, which in Alzheimer’s patients ‘‘can lead to pneumonia, massive gastrointestinal bleeding, esophageal rupture or death.’’ Other side effects more common at the high dose are nausea, diarrhea, anorexia and confusion.

More Safety Info:

  1. Kitchen appliances bring lots of home safety complaints
  2. Hotchkiss Insurance Programs Declares Texas Home Builders Safety Group …
  3. Ohio family sues contractor over W.Va. mine deaths
  4. Delphi Financial Group, Parent Company of Safety National Casualty Corporation …
  5. Albemarle Food Safety business launches new antimicrobial product

 

Tags: , , , , , , , , ,

Posted in Business Safety News. You can follow any responses to this entry through the RSS 2.0 feed. You can leave a response, or trackback from your own site.

Leave a Reply

You must be logged in to post a comment.